# SDR SWIA201437668

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 39,504 hours, 35,252 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT INITIATED UNCOMMANDED PITCH CHANGE A/P WAS MANUALLY DISCONNECTED, FLIGHT PATH CORRECTED AND REENGAGED WITHOUT FURTHER INCIDENT.  PERFORMED SERVO SPIN TEST IAW AMM.  NO DEFECTS NOTED AND NO RELEVENT MDC MESSAGES WERE FOUND.
